Translator Disclaimer
2016 An asymptotic-preserving scheme for systems of conservation laws with source terms on 2D unstructured meshes
Christophe Berthon, Guy Moebs, Céline Sarazin-Desbois, Rodolphe Turpault
Commun. Appl. Math. Comput. Sci. 11(1): 55-77 (2016). DOI: 10.2140/camcos.2016.11.55

Abstract

In this paper, finite volume numerical schemes are developed for hyperbolic systems of conservation laws with source terms. The systems under consideration degenerate into parabolic systems in large times when the source terms become stiff. In this framework, it is crucial that the numerical schemes are asymptotic-preserving, i.e., that they degenerate accordingly. Here, an asymptotic-preserving numerical scheme is proposed for any system within the aforementioned class on 2D unstructured meshes.

This scheme is proved to be consistent and stable under a suitable CFL condition. Moreover, we show that it is also possible to prove that it preserves the set of (physically) admissible states under a geometric property on the mesh. Finally, numerical examples are given to illustrate its behavior.

Citation

Download Citation

Christophe Berthon. Guy Moebs. Céline Sarazin-Desbois. Rodolphe Turpault. "An asymptotic-preserving scheme for systems of conservation laws with source terms on 2D unstructured meshes." Commun. Appl. Math. Comput. Sci. 11 (1) 55 - 77, 2016. https://doi.org/10.2140/camcos.2016.11.55

Information

Received: 17 January 2014; Revised: 17 March 2015; Accepted: 3 November 2015; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1382.65266
MathSciNet: MR3449831
Digital Object Identifier: 10.2140/camcos.2016.11.55

Subjects:
Primary: 35L65, 65M08, 65M99

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.11 • No. 1 • 2016
MSP
Back to Top